skip to main content
Primo Advanced Search
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search prefilters
Resultados 1 2 3 next page
Refinado por: assunto: Mathematical Models remover Base de dados/Biblioteca: AIP Journals remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Response of a partial wall to an external perturbation of rotating plasma

Atanasiu, C. V. ; Zakharov, L. E.

Physics of Plasmas, September 2013, Vol.20(9) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

Molecular structure and elastic properties of thermotropic liquid crystals: Integrated molecular dynamics—Statistical mechanical theory vs molecular field approach

Capar, M. Ilk ; Nar, A. ; Ferrarini, A. ; Frezza, E. ; Greco, C. ; Zakharov, A. V. ; Vakulenko, A. A.

The Journal of Chemical Physics, 21 March 2013, Vol.138(11) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

About simple nonlinear and linear superpositions of special exact solutions of Veselov-Novikov equation

Dubrovsky, V. G. ; Topovsky, A. V.

Journal of Mathematical Physics, March 2013, Vol.54(3) [Periódico revisado por pares]

Texto completo disponível

4
Material Type:
Artigo
Adicionar ao Meu Espaço

Dipolar interactions, molecular flexibility, and flexoelectricity in bent-core liquid crystals

Dewar, Alastair ; Camp, Philip J.

Journal of Chemical Physics 123, 174907 (2005) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

Reduction of the C P N nonlinear sigma model

Eichenherr, H. ; Honerkamp, J.

Journal of Mathematical Physics, February 1981, Vol.22(2), pp.374-376 [Periódico revisado por pares]

Texto completo disponível

6
Material Type:
Artigo
Adicionar ao Meu Espaço

Resolution of a shock in hyperbolic systems modified by weak dispersion

El, G. A.

Chaos 15, 037103 (2005) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

On spectral scaling laws for incompressible anisotropic MHD turbulence

Galtier, Sebastien ; Pouquet, Annick ; Mangeney, Andre

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

Solitary wave solutions to the Einstein equations

Letelier, P. S.

Journal of Mathematical Physics, February 1985, Vol.26(2), pp.326-328 [Periódico revisado por pares]

Texto completo disponível

9
Material Type:
Artigo
Adicionar ao Meu Espaço

Soliton transformations for axially symmetric higher‐dimensional gravity. II. Belinskii–Zakharov N ‐soliton transformations

Lee, S.‐C.

Journal of Mathematical Physics, April 1987, Vol.28(4), pp.901-904 [Periódico revisado por pares]

Texto completo disponível

10
Material Type:
Artigo
Adicionar ao Meu Espaço

On the group aspects of Riemann–Hilbert transformations

Lu, Jing‐Fa ; Ge, Mo‐Lin ; Liu, Chao

Journal of Mathematical Physics, January 1992, Vol.33(1), pp.56-63 [Periódico revisado por pares]

Texto completo disponível

Resultados 1 2 3 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Data de Publicação 

De até
  1. Antes de1985  (4)
  2. 1985Até1988  (5)
  3. 1989Até1996  (3)
  4. 1997Até2000  (7)
  5. Após 2000  (8)
  6. Mais opções open sub menu

Base de Dados/Biblioteca 

  1. arXiv  (7)
  2. MEDLINE/PubMed (NLM)  (4)
  3. Mais opções open sub menu

Novas Pesquisas Sugeridas

Ignorar minha busca e procurar por tudo

Deste Autor:

  1. Lee, S.‐C.
  2. Camp, Philip J
  3. Sattinger, David
  4. Vlad, M.
  5. Frezza, E.

Buscando em bases de dados remotas. Favor aguardar.